×

Asymptotic behavior of the nonlinear filtering errors of Markov processes. (English) Zbl 0245.93027

J. multivariate Anal. 1, 365-393 (1971).

MSC:

93E10 Estimation and detection in stochastic control theory
60G35 Signal detection and filtering (aspects of stochastic processes)

References:

[1] Bucy, R. S.; Kalman, R. E.: New results in linear filtering and prediction theory. J. basic engineering, trans. ASME 83, 95-108 (1961)
[2] Doob, J. L.: 1st ed. Stochastic processes. Stochastic processes (1953)
[3] Fujisaki, M., Kallianpur, G., and Kunita, H. Stochastic differential equations for the nonlinear filtering problem. Osaka J. Math., to appear. · Zbl 0242.93051
[4] Kunita, H.; Watanabe, S.: On square integrable martingales. Nagoya math. J. 30, 209-245 (1967) · Zbl 0167.46602
[5] Mckean, H. P.: 1st ed. Stochastic integrals. Stochastic integrals (1969) · Zbl 0191.46603
[6] Meyer, P. A.: 1st ed. Probability and potentials. Probability and potentials (1966)
[7] Totoki, H.: A class of special flows. Z. wahrscheinlichkeitstheorie verw. Gebiete 15, 157-167 (1970) · Zbl 0193.45903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.